I spotted a couple of days before I started using this form of birth control because I was about to start my period soon. I put the Nuvaring in on the 1st and I continued to spot on and off until around the 12th when my period started. It lasted the right amount of time so I thought nothing of it. I took it out on the 25th like my doctor said and I started a whole new period 1 or 2 days after I took the ring out. It lasted a regular amount of time too. This is my second month on the ring and I started to spot again around the 14th. 5 days later I am still having that problem and no period. Is there something wrong with this situation or is my body just getting used to being on birth control??
hey, its not wierd to be spotting for the first few months until your body gets used to it. What I wanted to ask is if the above information is accurate and you kept in it from the 1st to the 25th like your doctor said or if that was a typo because you're only supposed to keep it in for 3 weeks straight... just want to make sure you didn't get the days mixed up by accident as if you leave it in longer than supposed to, that would explain the irregularities in your menstrual cycle. Hope that helped!